# SDR AWXA200400439

- Difficulty date: April 13, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 651758349
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1/2 INCH CRACK WAS FOUND IN BS 178 BULKHEAD VERTICAL WEB BEAM AT LBL 5.7, WL 176. MAINTENANCE CUTOUT DAMAGED SECTION OF BS 178 BULKHEAD VERTICAL WEB; PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED 2 EACH TAPERED SHIMS, A REPAIR WEB & FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, FIG. 212.
